# SDR MASA2015121412619

- Difficulty date: December 14, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 33,093 hours, 23,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLASHLIGHTS INOPERATIVE.  PLACED ON MEL.
